# SDR ASOA200900415

- Difficulty date: April 9, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 19,677 hours, 16,306 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD FLOOR TRACK (SEAT RAIL) HAS CORROSION DAMAGE ON FWD EDGE.   REMOVED & REPLACED SEAT TRACK IAW AMM 53-01-11-400-802 & 51-23-00-390-810.
